Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Leg numb, tingly, fluid with swelling after acl brace due to knee twist. Why ?

My daughter twisted her knee and had a acl brace on. She said her leg felt numb and tingly. Could not walk right after. But after 10 to 20 minutes was able to run and walk. Bend it also. Over night it got stiff and could not walk on it. Little fluid and swelling . Also hurted when trying to bend. After icing for two days able to bend to bout 40 degrees. Please let me know what this sounds like.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
This is an indication of a traumatic process that certainly took place. It is very likely that the cyst located behind the knee at the level of the popliteal fossa, called the popliteal cyst might have burst. Doing a ultrasound at this point, coupled with a proper clinical evaluation by an orthopedic surgeon could be helpful. Kind regards
Answered: Sat, 4 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor